# SDR SWIA2020033049720

- Difficulty date: February 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5240 · Service Doors
- Part: Fastener
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HAS DOOR LIFTING DEVICE WITH MIGRATING SHIM AND CORRODED HARDWARE         (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED SERVICE DOOR LIFTING DEVICE HARDWARE AND REPOSITIONED SHIM IAW CRJ-200 AMM.
